# SDR CA071214006

- Difficulty date: December 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 22,588 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 6122 · Propeller Governor
- Part: Line
- Part number: 3011847
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER DEPARTURE DURING CLIMB, THE PILOT NOTICED SLIGHT POWER LOSS ON THE LT ENGINE WHICH SLOWLY DECAYED UNTIL TORQUE WAS AT 100LBS AT WHICH TIME THE PROP WAS FEATHERED. THE CREW ELECTED TO LEAVE THE ENGINE RUNNING AS ALL OTHER INDICATIONS WERE GREEN AND THEY WANTED THE GENERATOR RUNNING AS ICING CONDITIONS WERE FORECAST.  UPON INSPECTION BY MAINTENANCE, IT WAS DISCOVERED THE PY LINE FROM THE PROP GOVERNOR TO THE FCU WAS CRACKED. THE LINE WAS REPLACED GROUND RUNS CARRIED OUT AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20071214006)
